U.S. doctors online nowAsk doctors free
United Kingdom
A 27-year-old female asked:

Can lymecycline cause tinnitus or exacerbate existing tinnitus?

1 doctor answer1 doctor weighed in
Dr. Silviu Pasniciuc
Internal Medicine 27 years experience
Tinnitus: Was described in few patients taking lymecycline, about 1/100. Another possibility for tinnitus would be to be caused by the condition for which you are taking antibiotic. Connect with your prescribing doc if unable to complete antibiotic course or symptoms worsen.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 38-year-old female asked:
1 doctor answer2 doctors weighed in
A 22-year-old male asked:
1 doctor answer1 doctor weighed in
A 27-year-old female asked:
2 doctor answers5 doctors weighed in
A 28-year-old male asked:
1 doctor answer1 doctor weighed in
A 27-year-old female asked:
3 doctor answers6 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 22, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.